# SDR CA051020003

- Difficulty date: October 20, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Amd FALCON900
- Aircraft time: 7,246 hours
- Engine: Garrtt TFE7315BR
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 8975131
- Condition: Unknown
- Location: Fuel Pump
- Component: Fuel Pump, Honeywell
- Component part number: 3060710ALL
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) THE INDICATORS ON THE PUMP ASSEMBLIES ARE SHOWING A BYPASS CONDITION. WHEN EXAMINED THE FILTERS ARE CLEAN. THESE FILTERS CAN BE LEFT IN SERVICE UP TO 600 HR. BUT ARE NOW TRIPPING THE INDICATOR ANY WHERE FROM 5 TO 500 HRS. WITH THE TYPICAL TIME BEING LESS THAN 100 HRS. THERE WAS NO PROBLEM IN THIS AREA UNTIL JANUARY 2005.  ALL 3 INDICATOR ASSEMBLIES HAVE BEEN TESTED OK. THE TANKS AND TANK SCREENS HAVE BEEN INSPECTED AND FOUND CLEAN. THIS IS A KNOWN PROBLEM AS MFG ISSUED SB TFE731-73-3149 ON SEPT. 12, 2005 BUT AS YET THE NEW FILTERS ARE NOT AVAILABLE.
